# SDR SWAA960668

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND FLOOR BEAM CORROSION IN AND AROUND FWD FLANGE AT RBL 15 AND 45, BS 986.5.  REPAIRED PER BOEING SRM.
